[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2002, Vol. 28 Issue (3) :287-290    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
һ��ṹ�������ϵͳ������Ӧ�˲�����
��ɭ��, ��ˮ��, �º���*
�������պ����ѧ �Զ�����ѧ���������ѧԺ
Approach for Adaptive Filter of Systems with Random Changing Structures
WU Sen-tang, ZHANG Shui-xiang, CHEN Hai-er*
Beijing University of Aeronautics and Astronautics, School of Automation Science and Electrical Engineering

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ����˺�����غͷ�����������������Ľṹ�������ϵͳ����Ӧ�˲�����,�����øĽ��˵�һ�ֻ�����������������Ծ��˲��㷨,����ڷ����ԷǸ�˹������к�ǿ����Ӧ��,�ܺõؿ˷��˴�ͳ�˲��㷨�ڽ����������ʱ�����ڵ�"�����ṹʧ��"��ȱ��,�Ӷ�������˲��㷨�������������.��"��˸"����������,������Ϣ��������жϵĵ����Ƶ�����ķ�����,��֤�˱���������Ч��.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� �ṹ����   ����Ӧ�˲�   ���ϵ��   �ṹ�������ϵͳ   �Ծ��˲�     
Abstract�� An approach was given for adaptive filter of systems with random changing structures containing correlative or non-correlative characteristic parameters. An improved bootstrap filtering algorithm based on random sampling, which adapts quite well to the nonlinear/non-Gaussian problems, was adopted to avoid "basic structure distortion" caused by conventional filtering algorithm and to increase the estimation precision of the total filtering algorithm. Simulation results about missile guidance problems where measurement information is randomly interrupted in "twinkling" noise environment proved the validity of the approach.
Keywords�� structure parameters   adaptive filtering   correlation coefficients   system with random changing structures   bootstrap filtering     
Received 2000-09-06;
About author: ��ɭ��(1963-),��,ɽ��ƽ����,����,100083,����.
���ñ���:   
��ɭ��, ��ˮ��, �º���.һ��ṹ�������ϵͳ������Ӧ�˲�����[J]  �������պ����ѧѧ��, 2002,V28(3): 287-290
WU Sen-tang, ZHANG Shui-xiang, CHEN Hai-er.Approach for Adaptive Filter of Systems with Random Changing Structures[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2002,V28(3): 287-290
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2002/V28/I3/287
Copyright 2010 by �������պ����ѧѧ��